# SDR HNAA2015061700197

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,832 hours, 53,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11 EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB, OPS CHECKED GOOD.
